# SDR QXEA2019080800309

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 3,931 hours, 2,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 631QXAFTRUP
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,931 hours, 2,510 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHTS AT ROW 11 AND 15 DID NOT ILLUMINATE. REPLACED BATTERY POWER SUPPLY IAW E175 AMM 33-50-01-000-A & 33-50-01-400-801A.
